# SDR ASAA2019072030123

- Difficulty date: July 20, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 40,301 hours, 12,142 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250434020
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC N8420000, FOUND DAMAGE ON J9 HARNESS. GROUNDED - YES. REMOVED AND REPLACED J9 HARNESS PER AMM 73-21-06-000-802-F00 / AMM 73-21-06-400-802-F00. ALL OP-CHECKS COMPLETED.
